Number fields of given degree and bounded discriminant
Columbia university number theory seminar - New-York, 1992, Astérisque no. 228  (1995), p. 189-195
@incollection{AST_1995__228__189_0,
     author = {Schmidt, Wolfgang M.},
     title = {Number fields of given degree and bounded discriminant},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {189-195},
     zbl = {0827.11069},
     mrnumber = {1330934},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__189_0}
}
Schmidt, Wolfgang M. Number fields of given degree and bounded discriminant, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 189-195. http://www.numdam.org/item/AST_1995__228__189_0/

[1] A. M. Bailey. On the density of discriminants of quartic fields, J. Reine Angew. Math. 315 (1980), 190-210. | MR 564533 | Zbl 0421.12007

[2] J. W. S. Cassels. An Introduction to the Geometry of Numbers, Springer Grundlehren 99 (1959). | MR 157947 | Zbl 0086.26203

[3] H. Davenport and H. Heilbronn. On the density of discriminants of cubic fields II. Proc. Roy. Soc. London A322 (1971). | Article | MR 491593 | Zbl 0212.08101

[4] D. J. Wright. Distribution of discriminants of abelian extensions, Proc. London Math. Soc., (3) 58 (1989), 17-50. | Article | MR 969545 | Zbl 0628.12006